# SDR 99ZZZX106

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 652956
- Condition: Mismanufactured
- Location: Engine
- Component: 654651
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PURCHASED 4 NEW VALVES, (2 INTAKE AND 2 EXHAUST) IN LIEU OF TCM SB 98-1B.  ONE EXHAUST VALVE, THE SUBJECT OF THIS REPORT, WAS FOUND TO BE .0005 INCH UNDER THE MINIMUM NEW PART DIMENSION PER TCM OVERHAUL MANUAL TABLE OF LIMITS.
